# SDR DHL9872043D

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Dented
- Location: Nr 2 Engine Inle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 2 ENGINE INLET TOP OF DOGHOUSE HAS A LONG DENT AND A CRACK IN SKIN, BS 1140.  CUT OUT DAMAGED AREA.  INSTALLED SKIN REPAIR PER SRM 54-10-3 22.5 BY 15, N/R 4616.
